Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 953540, 10 pages
http://dx.doi.org/10.1155/2015/953540
Research Article

Space of -Periodic Limit Functions and Its Applications to an Abstract Cauchy Problem

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 14 December 2014; Accepted 26 February 2015

Academic Editor: Ismat Beg

Copyright © 2015 Rui Xie and Chuanyi Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. H. Nicola and M. Pierri, “A note on S-asymptotically periodic functions,” Nonlinear Analysis: Real World Applications, vol. 10, no. 5, pp. 2937–2938, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. H. R. Henríquez, M. Pierri, and P. Táboas, “On S-asymptotically ω-periodic functions on Banach spaces and applications,” Journal of Mathematical Analysis and Applications, vol. 343, no. 2, pp. 1119–1130, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. H. R. Henríquez, “Asymptotically periodic solutions of abstract differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 80, pp. 135–149, 2013. View at Publisher · View at Google Scholar
  4. M. Pierri, “On S-asymptotically ω-periodic functions and applications,” Nonlinear Analysis, Theory, Methods & Applications, vol. 75, no. 2, pp. 651–661, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. C. Cuevas and J. C. de Souza, “S-asymptotically ω-periodic solutions of semilinear fractional integro-differential equations,” Applied Mathematics Letters, vol. 22, no. 6, pp. 865–870, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. C. Cuevas and J. C. de Souza, “Existence of S-asymptotically ω-periodic solutions for fractional order functional integro-differential equations with infinite delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 3-4, pp. 1683–1689, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. C. Cuevas and C. Lizama, “S-asymptotically ω-periodic solutions for semilinear Volterra equations,” Mathematical Methods in the Applied Sciences, vol. 33, no. 13, pp. 1628–1636, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. de Andrade and C. Cuevas, “S-asymptotically ω-periodic and asymptotically ω-periodic solutions to semi-linear Cauchy problems with non-dense domain,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 6, pp. 3190–3208, 2010. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. Xia, “Asymptotically periodic solutions of semilinear fractional integro-differential equations,” Advances in Difference Equations, vol. 2014, no. 1, article 9, 2014. View at Publisher · View at Google Scholar · View at Scopus
  10. R. P. Agarwal, C. Cuevas, H. Soto, and M. El-Gebeily, “Asymptotic periodicity for some evolution equations in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 74, no. 5, pp. 1769–1798, 2011. View at Publisher · View at Google Scholar · View at Scopus
  11. R. Xie and C. Zhang, “Criteria of asymptotic ω-periodicity and their applications in a class of fractional differential equations,” Advances in Difference Equations, vol. 2015, article 68, 2015. View at Publisher · View at Google Scholar